MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SROM NRHFEM W/PIN SM LFT 66X62; LPS AND S-ROM : KNEE FEMORAL

DEPUY ORTHOPAEDICS INC US SROM NRHFEM W/PIN SM LFT 66X62; LPS AND S-ROM : KNEE FEMORAL
Model Number 62-3411L
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Fall (1848); Unspecified Tissue Injury (4559)
Date of Event 08/17/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # pc-(b)(4).
 
Event or Problem Description
Patient with a hinge srom knee fell and loosened the femoral component from the sleeve.The patient has no functioning quad or patella.Right.Old hinge femur and insert were removed and a new one was replaced.Doi: (b)(6) 2021.Dor: (b)(6) 2022.
 
Event or Problem Description
Additional information received indicated that there was no surgical delay reported.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : a manufacturing record evaluation (nc search) was performed for the finished device 623411l, lot j91w19 and no non-conformances / manufacturing irregularities were identified.Updated the concomitant product unknown knee femoral adaptor to unknown knee femoral sleeve.

Brand Name
SROM NRHFEM W/PIN SM LFT 66X62
Common Device Name
LPS AND S-ROM : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY RAYNHAM, A DIV. OF DEPUY ORTHO 1219655
325 paramount drive
raynham MA 02767
Manufacturer Contact
kate karberg
700 orthpaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key15397609
Report Number1818910-2022-17584
Device Sequence Number17691662
Product Code KRO
UDI-Device Identifier10603295179481
UDI-Public10603295179481
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
PMA/510(K) Number
K896048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number62-3411L
Device Catalogue Number623411L
Device Lot NumberJ91W19
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2022
Supplement Date Received by Manufacturer09/16/2022
Initial Report FDA Received Date09/10/2022
Supplement Report FDA Received Date09/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/06/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LPS UNIV TIB HIN INS SM 26MM; UNKNOWN KNEE FEMORAL ADAPTOR; UNKNOWN KNEE FEMORAL SLEEVE
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexFemale